Breast Pain Following Consumption Of Emergency Contraception?
I want to ask, thank you for your time beforehand. So, my partner had the first menstruation on July 30 and finished August 5 or 6. but on August 1, we did foreplay / petting (without penetration) and inserted a finger into my partner’s miss v. then on August 20 we reconnected, using a condom, but without penetration too, (sorry) just swiping Mr.P on Miss V, and I also inserted a finger into my vagina (I forgot when it was holding pre-ejaculation or not) and Then I also had time to swipe Mr.P on my partner’s Miss V without a condom, I was very worried about pregnancy. On August 21 at 16.00 WIB, my partner took Postinor 2 with the first tablet (a side effect that caused dizziness) then took the second tablet on August 22 at 04.00 am. after drinking postinor 2 my partner felt that his breasts hurt / hurt. Then what I found out through the application prediction, my partner had his period on August 27. but she did not experience menstruation at that time and had felt pain / pain in her left breast. My question is, is what my partner experienced a side effect of Postinor 2? how high the pregnancy rate can be obtained from the data that I explain? How long do postinor 2 side effects take? r nI am afraid my partner is pregnant. r nthank you for your time.
Thank you for asking HealthReplies.com
Postinor 2 is an emergency contraceptive drug. This drug should not be consumed regularly. The way this drug works, among others, increases the thickness of the cervical mucus so that it is difficult for sperm to reach the egg, inhibits the movement of the egg into the fallopian tube and inhibits the release of eggs from the ovaries. This medicine contains levonergestrel, which mimics the action of reproductive hormones in high doses. The high doses contained in this drug can cause several side effects such as breast pain, dizziness, nausea, vomiting, and bleeding. However, the resulting side effects are only temporary and will disappear by themselves within 24 hours. If the complaint doesn't go away for a few days and gets worse, then you should consult a doctor.
Postinor 2 drugs are effective if they are taken less than 72 hours after intercourse. The sooner this drug is consumed, which is 24 hours after intercourse, the greater its effectiveness in preventing pregnancy, it can reach 95% and will decrease if consumption is postponed. However, this drug will not prevent or interfere if there has been a previous conception / pregnancy process. Moreover, it is said that you had time to rub the penis into the vagina without a condom and insert a finger, if the finger is inserted or the penis ejaculates, fertilization may occur because only one sperm cell is needed to fertilize an egg. If within a week your partner is menstruating late after consuming Postinor then you can do a pack test to see if pregnancy has occurred or not and you should consult a doctor.
thanks. This is the information that can be conveyed. I hope this helps.